# SDR SWAA2022031167091

- Difficulty date: July 7, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 34,324 hours, 20,744 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING MOVEABLE L/E SLAT # 2 CRACKS AT NOSE SKIN ACTUATOR ATTACHMENT POINT MKD DOT 60-043 / REMOVED AND REPLACED #2 SLAT ASSY; PERFORMED ADJUSTMENT FOUND OK; REF B737-700 MM 27-81-21-400-801; 27-81-00-820-803
